| Catalog Number |
230774001 |
| Medical Device Problem Codes |
Break (1069); Mechanical Jam (2983)
| Health Effect - Clinical Code |
Bone Notching (4890)
| Date of Event |
03/27/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a jammed instrument caused a part to break off intraoperatively.The event resulted in minor bone defects due to the use of foreign instruments to remove the reaming guide from the distal bone.There was a significant delay in the procedure, but no reported patient or user harm.
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees hat the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: d4 (lot), h4.Corrected: d4 (primary udi).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.